A (k, μ)-Paracontact Metric Manifolds satisfying Curvature Conditions

  • Pakize Uygun Department of Mathematics, Faculty of Arts and Sciences, Aksaray University, 68100, Aksaray, Turkey
  • Mehmet Atçeken Department of Mathematics, Faculty of Arts and Sciences, Aksaray University, 68100, Aksaray, Turkey
Keywords: (k,μ)-paracontact manifold, η-Einstein manifold, quasi-conformal curvature tensor, Riemannian curvature tensor


In the present paper, we have studied the curvature tensors of $(k,\mu)$-paracontact manifold satisfying the conditions $\widetilde{Z}\cdot \widetilde{C}=0$, \ $R\cdot \widetilde{C} =0 $, \ $P\cdot \widetilde{C}=0$ and $\widetilde{C}\cdot\widetilde{C}=0.$ According these cases, $(k,\mu)$-paracontact manifolds have been characterized.


Arslan, K., Murathan, C., & Özgür, C. (2000). On contact manifolds satisfying certain curvature conditions. Annales Universitatis Bucuresti. Mathematica, 49(2), 17-26.

Atçeken, M. (2014). On generalized Sasakian space forms satisfying certain conditions on the concircular curvature tensor. Bulletin of Mathematical Analysis and Applications, 6(1), 1-8.

Atçeken, M., & Uygun, P. (2020). Characterizations for totally geodesic submanifolds of (k, μ)-paracontact metric manifolds. Korean Journal of Mathematics, 28, 555-571.

Calvaruso, G. (2011). Homogeneous paracontact metric three-manifolds. Illinois Journal of Mathematics, 55, 697-718. https://doi.org/10.1215/ijm/1359762409

Cappeletti-Montano, B., & Di Terlizzi, L. (2010). Geometric structure associated to a contact metric (k, μ)-space. Pacific Journal of Mathematics, 246(2), 257-292. https://doi.org/10.2140/pjm.2010.246.257

Cappelletti-Montano, B., Küpeli Erken, I., & Murathan, C. (2012). Nullity conditions in paracontact geometry. Differential Geometry and its Applications, 30, 665-693. https://doi.org/10.1016/j.difgeo.2012.09.006

De, U. C., Jun, J. B., & Gazi, A. K. (2008). Sasakian manifolds with quasi-conformal curvature tensor. Bulletin of the Korean Mathematical Society, 45(2), 313-319. https://doi.org/10.4134/BKMS.2008.45.2.313

De, U. C., & Sarkar, A. (2010). On the projective curvature tensor of generalized Sasakian-space forms. Quaestiones Mathematicae, 33, 245-252. https://doi.org/10.2989/16073606.2010.491203

Hosseinzadeh, A., & Taleshian, A. (2012). On conformal and quasi-conformal curvature tensors of an N(k)-quasi Einstein manifold. Communications of the Korean Mathematical Society, 27(2), 317-326. https://doi.org/10.4134/CKMS.2012.27.2.317

Kaneyuki, S., & Williams, F. L. (1985). Almost paracontact and parahodge structures on manifolds. Nagoya Mathematical Journal, 99, 173-187. https://doi.org/10.1017/S0027763000021565

Küpeli Erken, I. (2015). Generalized $(widetilde{k}neq -1,widetilde{mu })$-paracontact metric manifolds with $xi (widetilde{mu })=0$. International Electronic Journal of Geometry, 8(1), 77-93. https://doi.org/10.36890/iejg.592801

Mert, T. (2022). Characterization of some special curvature tensor on almost C(a)-manifold. Asian Journal of Mathematics and Computer Research, 29(1), 27-41. https://doi.org/10.56557/ajomcor/2022/v29i17629

Mert, T., & Atçeken, M. (2021). Almost C(a)-manifold on $W_{0}^{star}$-curvature tensor. Applied Mathematical Sciences, 15(15), 693-703. https://doi.org/10.12988/ams.2021.916556

Özgür, C., & De, U. C. (2006). On the quasi-conformal curvature tensor of a Kenmotsu manifold. Mathematica Pannonica, 17(2), 221-228.

Yano, K., & Kon, M. (1984). Structures manifolds. Singapore: World Scientific.

Yano, K., & Sawaki, S. (1968). Riemannian manifolds admitting a conformal transformation group. Journal of Differential Geometry, 2, 161-184. https://doi.org/10.4310/jdg/1214428253

Zamkovoy, S. (2009). Canonical connections on paracontact manifolds. Annals of Global Analysis and Geometry, 36, 37-60. https://doi.org/10.1007/s10455-008-9147-3

Zamkovoy, S., & Tzanov, V. (2011). Non-existence of flat paracontact metric structures in dimension greater than or equal to five. Annuaire de l'Université de Sofia Faculté de Mathématiques et Informatique, 100, 27-34.

How to Cite
Uygun, P., & Atçeken, M. (2023). A (k, μ)-Paracontact Metric Manifolds satisfying Curvature Conditions. Earthline Journal of Mathematical Sciences, 14(2), 175-190. https://doi.org/10.34198/ejms.14224.175190